# SDR TSAA9853318

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK APPROXIMATELY 2.5 INCHES LONG AT BS 787 AND STR 18L.  VERIFIED CRACK USING HIGH FREQUENCY EDDY CURRENT.  REPAIRED PER SRM 53-30-3 FIG 1.  AIRCRAFT RETURNED TO SERIVCE.  TAT:  29,087.1 HRS.  TAC:  34,722.  (X)
